Alert archive / Missouri / Flash Flood Warnings in 2014
Flash Flood Warning 27, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Oct 2, 2014, 4:08 PM CDT for Benton County, Miller County, Morgan County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 4:08 PM CDT (21:08 UTC)
- Expired
- Oct 2, 2014, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Miller County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
018
WGUS53 KSGF 022108
FFWSGF
MOC015-131-141-030300-
/O.NEW.KSGF.FF.W.0027.141002T2108Z-141003T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHERN BENTON COUNTY IN CENTRAL MISSOURI...
NORTHERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 1000 PM CDT.
* AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE MOVING ACROSS
THE WARNED AREA. THIS AREA RECEIVED OVER THREE INCHES OF RAIN
EARLIER TODAY AND REMAINS VERY SATURATED. THE ADDITIONAL ONE TO
THREE INCHES OF RAIN APPROACHING THE WARNED AREA WILL LIKELY CAUSE
FLASH FLOODING.
* RUNOFF FROM EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...COLE CAMP...ELDON...
LINCOLN...STOVER...TRUMAN STATE PARK...VERSAILLES AND WARSAW.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
ROUTE WW AT ARCHER CREEK NORTHEAST OF LAKEVIEW HEIGHTS...
ROUTE B AT WILLIAMS CREEK SOUTHEAST OF COLE CAMP...
ROUTE Z AT BLUE SPRING CREEK SOUTHEAST OF ROCKY MOUNT...
HIGHWAY 52 AT TAVERN CREEK NORTHEAST OF SAINT ELIZABETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3869 9284 3860 9283 3844 9262 3843 9241
3834 9240 3834 9221 3829 9219 3827 9222
3823 9300 3827 9307 3823 9308 3820 9351
3821 9353 3849 9352 3852 9349 3851 9330
3854 9329 3854 9308 3870 9305
$$
TERRY1 follow-up statement
113
WGUS73 KSGF 022330
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT THU OCT 2 2014
MOC015-131-141-030300-
/O.CON.KSGF.FF.W.0027.000000T0000Z-141003T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-MILLER MO-MORGAN MO-
630 PM CDT THU OCT 2 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
MORGAN...NORTHERN BENTON AND NORTHERN MILLER COUNTIES...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT OVER FOUR INCHES OF RAIN HAS FALLEN OVER MUCH OF THE WARNED
AREA. DOWNSTREAM RIVER GAGES CONTINUE TO SHOW STEEP
RISES...INDICATING THAT EXCESSIVE RUNOFF CONTINUES IN THE WARNED
AREA. ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO REMAIN BELOW ONE
QUARTER OF AN INCH...SO EXCESSIVE RUNOFF SHOULD END DURING THE
EVENING.
LOCATIONS IN THE WARNING INCLUDE...COLE CAMP... ELDON...
LINCOLN...STOVER...TRUMAN STATE PARK...VERSAILLES AND WARSAW.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
ROUTE WW AT ARCHER CREEK NORTHEAST OF LAKEVIEW HEIGHTS...
ROUTE B AT WILLIAMS CREEK SOUTHEAST OF COLE CAMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3869 9284 3860 9283 3844 9262 3843 9241
3834 9240 3834 9221 3829 9219 3827 9222
3823 9300 3827 9307 3823 9308 3820 9351
3821 9353 3849 9352 3852 9349 3851 9330
3854 9329 3854 9308 3870 9305
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 2:24 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 2, 2:24 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT Thu Oct 2 2014
.SHORT TERM...(This Evening and tonight)
It was a stormy day over extreme southeast Kansas and the Missouri
Ozarks. Heavy rain impacted a few areas north of Interstate 44
where spotty flooding was ongoing. Deeper into south central
Missouri and much of Arkansas, we continue to monitor a more unstable
environment, where temperatures have warmed into the 80s, and dew
points are in the low 70s. This environment is currently yielding
mixed layer capes at 2500 or better.
Large hail and damaging wind gusts continue to be the primary risk
with the more intense storms. However, we can not rule out a
couple tornadoes later this afternoon and evening, as the northern
Arkansas airmass continues to stream into southern Missouri.
Storms should end from west to east this evening, as the cold
front sweeps across the Ozarks.
A Canadian airmass will replace the current Gulf airmass, bring
temperatures down into the lower 50s.
.LONG TERM...(Friday through Thursday)
It's going to legitimately feel like late fall this weekend as
overnight lows could plummet into the mid and upper 30s early
Saturday morning. Lows in the 40s are expected Sunday and Monday
mornings, with highs only warming into 50s and 60s.
Warmer weather is expected on Monday as south winds return. These
south winds will be short-lived as another frontal system
approaches from the northwest Monday night. This feature could
also bring some rain showers Monday night and into Tuesday
morning.
Otherwise nothing too significant was signaled in the medium range
models through next Wednesday. However, there were some
indications of more stormy weather toward the end of next week.
We'll tackle some details on that as we progress with time.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014
The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.
Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ055>058-
066>071-077>081-088-089.
KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ073-097-101.
&&
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...GriffinHazardous weather outlook, Oct 2, 3:15 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 315 PM CDT THU OCT 2 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 315 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE STORMS WILL CONTINUE ACROSS THE MISSOURI OZARKS REGION THROUGH THE EVENING HOURS. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISKS WITH THE MORE INTENSE STORMS. THE RISK FOR A TORNADO OR TWO IS GREATER IN SOUTH CENTRAL MISSOURI WHERE THE ATMOSPHERE IS MORE UNSTABLE. STORMS WILL EXIT THE REGION FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES IN THE MIDDLE 30S COULD LEAD TO SOME ISOLATED FROST IN SHELTERED AREAS EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR LOCATIONS EAST OF INTERSTATE 49. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, Oct 2, 3:13 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT THU OCT 2 2014
MOZ077-088-022100-
BARTON MO-JASPER MO-
313 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND SOUTHEASTERN BARTON
COUNTIES UNTIL 400 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NECK CITY TO ORONOGO TO WESTERN JOPLIN...MOVING NORTHEAST AT 40 MPH.
WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...CARTHAGE...DUENWEG...DUQUESNE...GOLDEN CITY...IRON
GATES...JASPER...JOPLIN...ORONOGO...PURCELL...SARCOXIE AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 7 AND 32 WILL ALSO BE IMPACTED BY
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3736 9459 3747 9408 3729 9408 3729 9405
3723 9405 3705 9406 3706 9462 3715 9462
TIME...MOT...LOC 2013Z 246DEG 36KT 3730 9450 3719 9450
3707 9454
WISESpecial weather statement, Oct 2, 3:21 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT THU OCT 2 2014
MOZ077-022045-
BARTON MO-
321 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY UNTIL 345 PM CDT...
AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF NASHVILLE...OR 11 MILES WEST OF
LAMAR...MOVING NORTHEAST AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...
MILFORD...NASHVILLE AND OAKTON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3765 9424 3764 9412 3764 9408 3749 9408
3739 9446 3736 9450 3737 9451 3750 9458
TIME...MOT...LOC 2022Z 244DEG 45KT 3746 9443
WISELocal storm report, Oct 2, 3:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST JOPLIN 37.08N 94.51W
10/02/2014 M51 MPH JASPER MO ASOS
MEASURED BY JOPLIN ASOS.
&&
JCOLUCCISpecial weather statement, Oct 2, 3:41 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT THU OCT 2 2014
MOZ089-094-022115-
DADE MO-LAWRENCE MO-
341 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND LAWRENCE COUNTIES UNTIL
415 PM CDT...
AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
CEDARVILLE TO 7 MILES WEST OF MEINERT TO 10 MILES SOUTHWEST OF RED
OAK...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE EVERTON...GREENFIELD...LOCKWOOD...
MARIONVILLE...MILLER AND MOUNT VERNON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE
IMPACTED BY THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3695 9406 3729 9405 3729 9408 3758 9407
3757 9362 3733 9362 3698 9361
TIME...MOT...LOC 2041Z 266DEG 36KT 3760 9410 3733 9409
3716 9416
WISELocal storm report, Oct 2, 3:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG VANZANT 36.97N 92.30W
10/02/2014 DOUGLAS MO LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN ACROSS THE EASTERN PORTIONS
OF DOUGLAS COUNTY. NO ROADS REPORTED BLOCKED.
&&
JCOLUCCILocal storm report, Oct 2, 4:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST WEST PLAINS 36.73N 91.85W
10/02/2014 M48 MPH HOWELL MO ASOS
MEASURED AT WEST PLAINS ASOS.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:00 PM CDT | Tornado Warning | SGF | Morgan | 30 min |
| Oct 1, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 37 min |
| Oct 2, 4:56 AM CDT | Special Weather Statement | SGF | Jasper | 34 min |
| Oct 2, 5:24 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 4 hr |
| Oct 2, 5:46 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 3 hr |
| Oct 2, 7:55 AM CDT | Flash Flood Warning | SGF | Morgan | 4 hr |
| Oct 2, 9:02 AM CDT | Areal Flood Advisory | SGF | Benton | 3 hr |
| Oct 2, 11:46 AM CDT | Special Weather Statement | SGF | Webster | 29 min |
| Oct 2, 12:18 PM CDT | Special Weather Statement | SGF | Webster | 27 min |
| Oct 2, 12:39 PM CDT | Areal Flood Advisory | SGF | Miller, Morgan | 6 hr |
| Oct 2, 1:10 PM CDT | Special Weather Statement | SGF | Douglas, Wright | 50 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | SGF | Texas | 30 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | SGF | Taney | 53 min |
| Oct 2, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 47 min |
| Oct 2, 2:00 PM CDT | Special Weather Statement | SGF | Dent, Phelps | 30 min |
| Oct 2, 2:05 PM CDT | Special Weather Statement | SGF | Barry | 55 min |
| Oct 2, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 52 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Oct 2, 2:33 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton, Vernon | 5 hr |
| Oct 2, 2:59 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Oct 2, 3:13 PM CDT | Special Weather Statement | SGF | Jasper | 47 min |
| Oct 2, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 41 min |
| Oct 2, 3:21 PM CDT | Special Weather Statement | SGF | Barton | 24 min |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 37 min |
| Oct 2, 3:41 PM CDT | Special Weather Statement | SGF | Dade, Lawrence | 34 min |
| Oct 2, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Oct 2, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 37 min |
| Oct 2, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 21 min |
| Oct 2, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 38 min |
| Oct 2, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 49 min |
| Oct 2, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 61 min |
| Oct 2, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 41 min |
| Oct 2, 4:28 PM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dade, Greene, Jasper, Lawrence and 4 more | 6 hr |
| Oct 2, 4:55 PM CDT | Areal Flood Advisory | SGF | Dent, Douglas, Howell, Maries, Ozark, Phelps and 4 more | 14 hr |
| Oct 2, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 43 min |
| Oct 2, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 37 min |
| Oct 2, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon | 36 min |
Nearby
Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.